Linglong Yuan
Linglong Yuan
在 liverpool.ac.uk 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
On the length of an external branch in the beta-coalescent
JS Dhersin, F Freund, A Siri-Jégousse, L Yuan
Stochastic Processes and their Applications 123 (5), 1691-1715, 2013
192013
An individual-based model for the Lenski experiment, and the deceleration of the relative fitness
AG Casanova, N Kurt, A Wakolbinger, L Yuan
Stochastic Processes and their Applications 126 (8), 2211-2252, 2016
172016
On the total length of external branches for beta-coalescents
JS Dhersin, L Yuan
Advances in Applied Probability 47 (3), 693-714, 2015
15*2015
On the extendibility of finitely exchangeable probability measures
T Konstantopoulos, L Yuan
Transactions of the American Mathematical Society 371 (10), 7067-7092, 2019
102019
Asymptotics of the minimal clade size and related functionals of certain beta-coalescents
A Siri-Jégousse, L Yuan
Acta Applicandae Mathematicae 142 (1), 127-148, 2016
102016
On a representation theorem for finitely exchangeable random vectors
S Janson, T Konstantopoulos, L Yuan
Journal of Mathematical Analysis and Applications 442 (2), 703-714, 2016
7*2016
On the measure division construction of Lambda-coalescents
L Yuan
Markov Processes Relat. Fields 20, 229–264 (2014), 2014
72014
A generalization of Kingman’s model of selection and mutation and the Lenski experiment
L Yuan
Mathematical biosciences 285, 61-67, 2017
52017
A probabilistic interpretation of the Gaussian binomial coefficients
T Konstantopoulos, L Yuan
Journal of Applied Probability, 1295-1298, 2017
32017
Does the ratio of Laplace transforms of powers of a function identify the function?
T Konstantopoulos, L Yuan
Journal of Mathematical Analysis and Applications 494 (1), 124568, 2021
22021
A fully stochastic approach to limit theorems for iterates of Bernstein operators
T Konstantopoulos, L Yuan, MA Zazanis
Expositiones Mathematicae 36 (2), 143-165, 2018
22018
Kingman's House-of-Cards model: random mutation probabilities and random matrices
L Yuan
arXiv preprint arXiv:1903.10993, 2019
12019
A Note on the Small-Time Behaviour of the Largest Block Size of Beta n-Coalescents
A Siri-Jégousse, L Yuan
XII Symposium of Probability and Stochastic Processes, 219-234, 2018
12018
Probabilities of large values for sums of i.i.d. non-negative random variables with regular tail of index
M Birkner, L Yuan
arXiv preprint arXiv:2105.04265, 2021
2021
Limit theorems for continuous-state branching processes with immigration
C Foucart, C Ma, L Yuan
arXiv preprint arXiv:2009.12564, 2020
2020
Kingman’s Model with Random Mutation Probabilities: Convergence and Condensation II
L Yuan
Journal of Statistical Physics 181, 870–896, 2020
2020
Kingman's model with random mutation probabilities: convergence and condensation I
L Yuan
arXiv preprint arXiv:2001.07033, 2020
2020
Probabilités et biologie
V Bansaye, JF Delmas, O Hénard, P Vallois, L Yuan
ESAIM: Proceedings 44, 197-213, 2014
2014
Comportement en temps petits des Λ n-coalescents avec l'accent sur les longueurs des branches externes
L Yuan
Paris 13, 2013
2013
Exchangeability in probability theory and applications in the area of random graphs
L Yuan, T Konstantopoulos
系统目前无法执行此操作,请稍后再试。
文章 1–20